MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT SM SIZE 4 PMA; KNEE ARTHROPLASTY

BIOMET UK LTD. OXF ANAT BRG LT SM SIZE 4 PMA; KNEE ARTHROPLASTY
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This is a combined initial and final mdr report.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the surgeon did not approve for return.Concomitant medical products: medical product: oxf twin-peg cmntd fem sm pma, catalog #: 161468, lot #: 631620, medical product: oxf uni tib tray sz b lm pma, catalog #: 154720, lot #: 733880.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2020-00097, 3002806535-2020- 00098.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.We have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.For the item 159541; 1 piece was scrapped with opn numbers as 0020.A review of the complaint database over the last 3 years has found 25 similar complaints for this item code 161468, 14 similar complaints for this item code 154720 and 6 similar complaint for this item code 159541.Trends could not be identified from the complaint history review because the reason for the revision is unknown.The root cause of the issue could not be determined with the information currently available, therefore the specific failure cause within the risk table could not be selected for comparison.At this time, no risk assessment can be conducted since the harm or reason for revision has not been reported.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial left knee arthroplasty.Subsequently, a revision due to unknown reasons was performed.

Brand Name
OXF ANAT BRG LT SM SIZE 4 PMA
Common Device Name
KNEE ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9768515
Report Number3002806535-2020-00099
Device Sequence Number19525597
Product Code NRA
UDI-Device Identifier05019279785872
UDI-Public05019279785872
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/16/2023
Device Model NumberN/A
Device Catalogue Number159541
Device Lot Number372510
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR